# SDR SIMA20120818012

- Difficulty date: August 18, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,683 hours, 16,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SHROUD/SEAT SUPPORT BRACKET IS CORRODED BEYOND LIMITS.  INSTALLED NEW SEAT SUPPORT BRACKET IAW AMM 38-32-01.
